# SDR IPXA2023092794267

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: A5724199320300
- Part serial: NA
- Condition: Cracked
- Location: Rh Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH KRUEGER FLAP BOX SUPPORT WEB IS CRACKEDREPLACED WEB IAW SRM 51-40-21
